# SDR USAA2010020890313

- Difficulty date: January 30, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- Aircraft time: 51,925 hours, 34,154 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK - LEVEL 2 EXFOLIATION CORROSION ON THE LEFT HORIZONTAL STABILIZER UPPER SKIN AT STATION 138.70.  REPAIRED THE LEFT HORIZONTAL STABILIZER UPPER SKIN AT STATION 138.70 IAW B737 SRM 55-10-13.
